Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 281, NWS Atlanta, GA

August 29, 2024Cherokee County, Cobb County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 29, 2024, 8:43 PM EDT for Cherokee County, Cobb County, Fulton County, Georgia. It was in force for 47 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 29, 2024, 8:43 PM EDT (00:43 UTC)
Expired
Aug 29, 2024, 9:30 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cherokee County, GA, Cobb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 29, 8:45 PM EDTHAIL 1.252 Ene Roswell, GATrained spotter called and reported Half Dollar size hail at the intersections of Old Roswell Rd and Westside parkway.
Aug 29, 8:49 PM EDTHAIL 12 Ne Roswell, GAReport from mPING: Quarter (1.00 in.).
Aug 29, 8:50 PM EDTHAIL 1.251 Sse Alpharetta, GAHalf Dollar size Hail reported at the intersection of Haynes Bridge Rd and Westside Parkway.
Aug 29, 8:50 PM EDTHAIL 1.252 Sw Alpharetta, GAReport from mPING: Half Dollar (1.25 in.).
Aug 29, 8:55 PM EDTTSTM WND DMG3 W Alpharetta, GATree down on home along E Creek Circle.
Aug 29, 9:00 PM EDTTSTM WND DMG3 W Alpharetta, GASeveral trees down along Houze Rd (Hwy 140) north of Roswell.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1002 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1002 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1933 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

674 
WUUS52 KFFC 300043
SVRFFC
GAC057-067-121-300130-
/O.NEW.KFFC.SV.W.0281.240830T0043Z-240830T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
843 PM EDT Thu Aug 29 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  South central Cherokee County in north central Georgia...
  Northeastern Cobb County in north central Georgia...
  Northeastern Fulton County in north central Georgia...

* Until 930 PM EDT.

* At 843 PM EDT, a severe thunderstorm was located over Alpharetta,
  or near Peachtree Corners, moving west at 15 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Mountain Park, Peachtree Corners, Roswell, Alpharetta, and Sweat
  Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3411 8426 3410 8425 3410 8422 3409 8419
      3400 8422 3399 8425 3402 8446 3411 8447
      3417 8442
TIME...MOT...LOC 0043Z 106DEG 12KT 3406 8428 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
755 
WWUS52 KFFC 300050
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
850 PM EDT Thu Aug 29 2024

GAC057-067-121-300130-
/O.CON.KFFC.SV.W.0281.000000T0000Z-240830T0130Z/
Cherokee GA-Cobb GA-Fulton GA-
850 PM EDT Thu Aug 29 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTH CENTRAL CHEROKEE...NORTHEASTERN COBB AND NORTHEASTERN
FULTON COUNTIES...

At 849 PM EDT, a severe thunderstorm was located over Alpharetta, or
near Mountain Park, moving west at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Mountain Park, Peachtree Corners, Roswell, Alpharetta, and Sweat
Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3411 8426 3410 8425 3410 8422 3409 8419
      3400 8422 3399 8425 3402 8446 3411 8447
      3417 8442
TIME...MOT...LOC 0049Z 106DEG 12KT 3407 8431 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
280 
WWUS52 KFFC 300109
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
909 PM EDT Thu Aug 29 2024

GAC057-067-121-300130-
/O.CON.KFFC.SV.W.0281.000000T0000Z-240830T0130Z/
Cherokee GA-Cobb GA-Fulton GA-
909 PM EDT Thu Aug 29 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTH CENTRAL CHEROKEE...NORTHEASTERN COBB AND NORTH CENTRAL
FULTON COUNTIES...

At 908 PM EDT, a severe thunderstorm was located over Mountain Park,
moving west at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Mountain Park, Sandy Springs, Roswell, Alpharetta, and Sweat
Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3411 8431 3400 8433 3402 8446 3411 8447
      3415 8442
TIME...MOT...LOC 0108Z 106DEG 12KT 3409 8439 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
166 
WWUS52 KFFC 300123
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
923 PM EDT Thu Aug 29 2024

GAC057-067-121-300133-
/O.EXP.KFFC.SV.W.0281.000000T0000Z-240830T0130Z/
Cherokee GA-Cobb GA-Fulton GA-
923 PM EDT Thu Aug 29 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHEROKEE...
NORTHEASTERN COBB AND NORTH CENTRAL FULTON COUNTIES WILL EXPIRE AT
930 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

&&

LAT...LON 3411 8431 3400 8433 3402 8446 3411 8447
      3415 8442
TIME...MOT...LOC 0123Z 106DEG 12KT 3410 8444 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 7:47 PM EDT, 56 minutes earlier.

Area forecast discussion, Aug 29, 7:47 PM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
747 PM EDT Thu Aug 29 2024

...New 00Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Friday)
Issued at 215 PM EDT Thu Aug 29 2024

Well defined lee trough in place across eastern and central portions
of the CWA. Isolated to scattered storms have mostly developed along
and south of this feature this afternoon. Additional isolated/sct
storms have developed along the ridgetops in the far NW. The
isolated to scattered activity will continue through the evening.
Locally heavy rainfall and frequent lightning strikes will be the
primary thunderstorm hazards.

Trough will remain in place tomorrow. Thunderstorm coverage will
likely be slightly higher than today.

NListemaa

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 215 PM EDT Thu Aug 29 2024

At a glance...

 - Rain chances each afternoon, generally increasing through mid
week.

 - Temperatures trend downward.

A digging trough over the Great Lakes and Ohio River valley will
push a cold-front through the northern border of the CWA Saturday
afternoon and evening. The cold-front will likely begin to stall as
it moves in, however model uncertainty as to exactly where is
elevated. Recent deterministic runs have trended further southward,
however persistence forecast would keep the front across North GA
and Southern TN. Thunderstorms along the cold front will likely be
scattered or disorganized given weak upper level forcing. Ensemble
probability of CAPE > 500 J/Kg currently sits at 50-80% across the
region, which suggests weak instability. Shear is equally as
unimpressive. PWAT values around 1.75" will likely mean
thunderstorms may produce some locally heavy rainfall, however at
this time not anticipating significant rainfall accumulations.
Afternoon thunderstorm chances continue through the weekend, with
the greatest chances near wherever the front stalls out.

As the surface high over the Ohio River Valley and the Great Lakes
moves eastward, increased moisture is allowed into the CWA from the
Gulf and Atlantic. Subsequent increased PoPs areawide may mean
better potential for wetting rains.

Temperatures through mid next week will generally trend downwards.
Highs near 90F will trend more towards the low 80s by mid next week
due to the increased cloud coverage.

SM

&&

.AVIATION...
(00Z TAFS)
Issued at 741 PM EDT Thu Aug 29 2024

A line of thunderstorms along an outflow boundary from earlier
activity has been progressing westward over the last couple of
hours from ESE of PDK to NW of MCN. This line has been weakening
over the past hour. However, the storm upstream from PDK may hold
together as it reaches the Atlanta metro area. Have included tempo
thunderstorms between 01-03Z at metro area terminals, but suspect
the storm will mostly affect PDK before falling apart. Winds
tonight will be light and variable. Light SE-S winds will continue
on Friday, with more isolated to scattered storms across portions
of Central GA.

//ATL Confidence...00Z Update...
Medium for short term convection, high for other elements.

SEC

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  92  71  92 /  20  30  20  20
Atlanta         73  91  72  92 /  20  30  20  30
Blairsville     66  85  66  85 /  20  30  30  60
Cartersville    70  93  71  94 /  20  30  20  40
Columbus        73  94  73  96 /  20  20  10  20
Gainesville     71  90  70  91 /  20  30  30  30
Macon           72  94  72  95 /  10  20  10  10
Rome            71  93  72  93 /  20  30  20  50
Peachtree City  70  92  70  93 /  20  30  20  20
Vidalia         73  93  72  94 /  10  10  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...None.

SHORT TERM...NListemaa
LONG TERM....SM
AVIATION...SEC
Hazardous weather outlook, Aug 29, 11:11 AM EDT, 9 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1111 AM EDT Thu Aug 29 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1111 AM EDT Thu Aug 29 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated thunderstorms will be possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated thunderstorms possible Friday and increasing through the
weekend into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 29, 8:06 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
806 PM EDT Thu Aug 29 2024

GAZ052-066-300030-
Heard GA-Troup GA-
806 PM EDT Thu Aug 29 2024

...A strong thunderstorm will impact portions of southwestern Heard
and northwestern Troup Counties through 830 PM EDT...

At 806 PM EDT, a strong thunderstorm was over Glenn, or 8 miles
northeast of Stroud. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Glenn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3323 8522 3315 8511 3304 8522 3320 8525
TIME...MOT...LOC 0006Z 124DEG 1KT 3312 8520

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Aug 29, 8:12 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
812 PM EDT Thu Aug 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Tstm Wnd Dmg     Manchester              32.85N 84.62W
08/29/2024                   Meriwether         GA   Emergency Mngr

            Corrects previous tstm wnd dmg report from
            Manchester. Multiple trees down in the City
            of Manchester - 1 tree on a house in the 600
            block of Atlantic St - Trees down on 4th,
            5th, and 6th streets along with powerlines
            down - 2 trees down on Calloway St - Tree
            down on Wilson St - Tree down on Lane St.

&&

vss
Local storm report, Aug 29, 8:14 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
814 PM EDT Thu Aug 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     Tstm Wnd Dmg     Jersey                  33.71N 83.80W
08/29/2024                   Walton             GA   Public

            Powerlines down due to tree fall along
            Jersey Social Circle Rd just outside city of
            Jersey.

&&

DL
Local storm report, Aug 29, 8:23 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
823 PM EDT Thu Aug 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     Tstm Wnd Dmg     1 NW Monroe             33.81N 83.72W
08/29/2024                   Walton             GA   Public

            Tree down along on-ramp to HWY 78 from HWY
            11.

&&

DL
Special weather statement, Aug 29, 8:26 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
826 PM EDT Thu Aug 29 2024

GAZ032-300100-
Cobb GA-
826 PM EDT Thu Aug 29 2024

...A strong thunderstorm will impact portions of central Cobb County
through 900 PM EDT...

At 826 PM EDT, a strong thunderstorm was over Marietta, moving
northwest at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Marietta, Smyrna, Kennesaw, Fair Oaks, White Water Park, Due West,
Dobbins Air Reserve Base, and Jim R Miller Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3392 8447 3386 8460 3397 8469 3405 8452
TIME...MOT...LOC 0026Z 152DEG 8KT 3395 8456

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 29, 8:30 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
830 PM EDT Thu Aug 29 2024

GAZ022-033-034-045-300100-
North Fulton GA-DeKalb GA-Forsyth GA-Gwinnett GA-
830 PM EDT Thu Aug 29 2024

...A strong thunderstorm will impact portions of northwestern DeKalb,
southwestern Forsyth, west central Gwinnett and northeastern Fulton
Counties through 900 PM EDT...

At 830 PM EDT, a strong thunderstorm was over Peachtree Corners,
moving west at 5 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Peachtree Corners, Sandy Springs, Roswell, Johns Creek, Alpharetta,
Dunwoody, Milton, Duluth, Norcross, Doraville, Berkeley Lake,
Brookwood, and Mechanicsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3414 8410 3388 8418 3392 8438 3417 8430
TIME...MOT...LOC 0030Z 104DEG 6KT 3401 8422

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 8:04 PM EDTSpecial Weather StatementFFCGwinnett26 min
Aug 29, 8:06 PM EDTSpecial Weather StatementFFCHeard24 min
Aug 29, 8:26 PM EDTSpecial Weather StatementFFCCobb34 min
Aug 29, 8:30 PM EDTSpecial Weather StatementFFCGwinnett30 min
Aug 29, 9:05 PM EDTSpecial Weather StatementFFCCherokee25 min
Aug 29, 9:13 PM EDTSpecial Weather StatementFFCBartow32 min
Aug 29, 9:36 PM EDTSpecial Weather StatementFFCCherokee24 min
Aug 29, 9:50 PM EDTSpecial Weather StatementFFCBartow25 min
Aug 29, 10:15 PM EDTSpecial Weather StatementFFCBartow30 min
Aug 29, 10:45 PM EDTSpecial Weather StatementFFCGordon30 min
Aug 30, 1:18 PM EDTSpecial Weather StatementFFCBaldwin27 min
Aug 30, 1:21 PM EDTSpecial Weather StatementFFCWilkinson24 min
Aug 30, 1:30 PM EDTSpecial Weather StatementFFCCrawford30 min
Aug 30, 1:32 PM EDTSpecial Weather StatementFFCGreene, Taliaferro28 min
Aug 30, 1:40 PM EDTSpecial Weather StatementFFCJones35 min
Aug 30, 1:43 PM EDTSpecial Weather StatementFFCMurray32 min
Aug 30, 1:44 PM EDTSpecial Weather StatementFFCLumpkin31 min
Aug 30, 1:59 PM EDTSpecial Weather StatementFFCTaliaferro31 min
Aug 30, 2:15 PM EDTSpecial Weather StatementFFCJones30 min
Aug 30, 2:20 PM EDTSpecial Weather StatementFFCTaliaferro25 min
Aug 30, 2:34 PM EDTSpecial Weather StatementFFCGreene26 min
Aug 30, 2:36 PM EDTSpecial Weather StatementFFCLumpkin24 min
Aug 30, 2:38 PM EDTSpecial Weather StatementFFCDawson37 min
Aug 30, 2:47 PM EDTSpecial Weather StatementFFCJones28 min
Aug 30, 2:50 PM EDTSpecial Weather StatementFFCGreene25 min
Aug 30, 2:53 PM EDTSpecial Weather StatementFFCWhite37 min
Aug 30, 3:01 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Pickens44 min
Aug 30, 3:05 PM EDTSpecial Weather StatementFFCPutnam25 min
Aug 30, 3:17 PM EDTSevere Thunderstorm WarningFFCLumpkin, White43 min
Aug 30, 3:18 PM EDTSpecial Weather StatementFFCGilmer27 min
Aug 30, 3:23 PM EDTSpecial Weather StatementFFCButts37 min
Aug 30, 3:27 PM EDTSpecial Weather StatementFFCDooly33 min
Aug 30, 3:34 PM EDTSpecial Weather StatementFFCWarren26 min
Aug 30, 3:36 PM EDTSpecial Weather StatementFFCButts24 min
Aug 30, 3:42 PM EDTSpecial Weather StatementFFCHouston33 min
Aug 30, 3:45 PM EDTSpecial Weather StatementFFCCherokee30 min
Aug 30, 3:52 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon38 min
Aug 30, 4:01 PM EDTSpecial Weather StatementFFCWarren29 min
Aug 30, 4:12 PM EDTSpecial Weather StatementFFCBartow33 min
Aug 30, 4:13 PM EDTSpecial Weather StatementFFCGordon32 min
Aug 30, 4:15 PM EDTSpecial Weather StatementFFCCherokee30 min
Aug 30, 4:18 PM EDTSpecial Weather StatementFFCMeriwether27 min
Aug 30, 4:34 PM EDTSpecial Weather StatementFFCBaldwin26 min
Aug 30, 4:34 PM EDTSpecial Weather StatementFFCSchley26 min
Aug 30, 4:36 PM EDTSpecial Weather StatementFFCGordon24 min
Aug 30, 4:39 PM EDTSpecial Weather StatementFFCCobb36 min
Aug 30, 4:44 PM EDTSpecial Weather StatementFFCHall31 min
Aug 30, 4:50 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon40 min
Aug 30, 4:52 PM EDTSpecial Weather StatementFFCBartow38 min
Aug 30, 4:56 PM EDTSpecial Weather StatementFFCRockdale34 min
Aug 30, 5:02 PM EDTSpecial Weather StatementFFCSchley28 min
Aug 30, 5:03 PM EDTSpecial Weather StatementFFCChattooga27 min
Aug 30, 5:04 PM EDTSpecial Weather StatementFFCBaldwin26 min
Aug 30, 5:09 PM EDTSpecial Weather StatementFFCDeKalb36 min
Aug 30, 5:10 PM EDTSpecial Weather StatementFFCJackson35 min
Aug 30, 5:16 PM EDTSpecial Weather StatementFFCCobb29 min
Aug 30, 5:19 PM EDTSpecial Weather StatementFFCFulton26 min
Aug 30, 5:21 PM EDTSpecial Weather StatementFFCBanks24 min
Aug 30, 5:27 PM EDTSpecial Weather StatementFFCGwinnett33 min
Aug 30, 5:32 PM EDTSpecial Weather StatementFFCDeKalb28 min
Aug 30, 5:36 PM EDTSpecial Weather StatementFFCWalker24 min
Aug 30, 5:42 PM EDTSpecial Weather StatementFFCFulton33 min
Aug 30, 5:53 PM EDTSpecial Weather StatementFFCDouglas37 min
Aug 30, 6:02 PM EDTSpecial Weather StatementFFCDouglas28 min
Aug 30, 6:06 PM EDTSpecial Weather StatementFFCMuscogee24 min
Aug 30, 6:29 PM EDTSpecial Weather StatementFFCDouglas31 min
Aug 30, 6:30 PM EDTSpecial Weather StatementFFCDouglas30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.